# SDR HALA0600663

- Difficulty date: June 30, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (CP53-252-011) CORROSION ON FLOORBEAM STA 1518 RBL 25 WL 200.  REPAIRED FLOORBEAM CORROSION IN AREA OF FS 1518, RBL 25, WL 200 PER SRM 53-00-51/201.  INSTALLED FLOORBEAM IAW SRM 51-40-02-06-0.
